# SDR ASOA2015112814179

- Difficulty date: November 28, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 34,875 hours, 31,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9, SEAT TRACK CORRODED AND OUT-OF-LIMITS BETWEEN FS 364 TO 394.  R & R SEAT TRACK IAW AMM 53-01-11-00-802 AND 53-01-11-400-802.
